# SDR SIMA200506609

- Difficulty date: March 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 72761
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - FLT 4155 - CREW REPORTED THE FIRST THREE STRIPS OF FLOOR PROXIMITY EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FOUR BATTERY PACKS IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
